Global Journal of Pure and Applied Mathematics

 

Volume 3  Number 1 April (2007)

 

 

ON SOME CLASSES OF MEROMORPHIC STARLIKE FUNCTIONS DEFINED BY A DIFFERENTIAL OPERATOR

pp. 1-11(11)

Author(s): F. M. AL-Oboudi and H. A. AL-Zkeri

 

BLOW-UP RATE FOR A POROUS MEDIUM EQUATION WITH CONVECTION

pp. 13-18(6)

Author(s): J. Zhou and C. Mu

 

FINITE C-GROUPS

pp. 19-26(8)

Author(s): K. Mahdavi, B. Nygen, R. R Ranalli, J. Sizemore, A. Stout and C. Swanson

 

PSEUDO ALMOST PERIODIC MILD SOLUTIONS OF RETARDED FUNCTIONAL DIFFERENTIAL EQUATIONS

pp. 27-36(10)

Author(s): D. Bahuguna and S. Abbas

 

ON GREEDY ALGORITHMS WITH RESPECT TO GENERALIZED WALSH SYSTEM

pp. 37-46(10)

Author(s): S.A. Episkoposian

 

SELECTED ESTIMATED MODELS WITH Ø–DIVERGENCE STATISTICS

pp. 47-61(15)

Author(s): P. Ngom

 

On the Eigenstructure of a Sturm-Liouville Problem with an Impedance Boundary Condition

pp. 63-82(20)

Author(s): B.J. McCartin

 

Commutativity of the Berezin Transform of the Pluriharmonic Functions

pp. 83-87(5)

Author(s): S. M. Vaezpour

 

ALMOST PERIODIC FUNCTIONS WITH VALUES IN p-FRÉCHET SPACES, 

0 < p < 1

pp. 89-103(15)

Author(s): S. G. Gal and G. M. N'Guérékata

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact